# SDR SWAA2014022125380

- Difficulty date: February 18, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 32,742 hours, 19,037 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 115A3712
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER TE PANEL INBD TO OTBD SUPPORT WEB ABOVE INBD AFT FLAP CRACKED AT UPPER OTBD FASTENER.  R & R PANEL IAW SRM.
